Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having cold and cough due to weather change. Medication? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User:Age 33, male
Doctor:Please go ahead with your query
User:and from the day i came here ..i been having cough and cold ..constanly
User:moved here a week before
User:cold has reduced ..however cough does not seem to be reducing
User:pls advice..
Doctor:Ok is it dry cough?
Doctor:Do you have fever as well?
Doctor:Do you smoke?
Doctor:Do you have sorethroat?
Doctor:Do you have more mucus coming in the night or morning?
User:u mean flum
User:it was more .. but then its reduced now ..
User:i took an augmentin 375mg along with sporidox 500 for the past two days
Doctor:Ok what medicine did you take ?
User:cold went off but cough still there
Doctor:Both are antibiotics and you should not take both of them
They do not help you
User:can u please recommend the right thing to me ..
Doctor:You can take Syrup ASCORIL, 10ml, three times a day for 5 days
Doctor:after meal
User:5 days is it ?
User:is that alone enough?
Doctor:You should do steam inhalation with a vasocaps called KARVOL PLUS
Doctor:three times a day
User:is there anything else?
Doctor:That should be fine
User:ok ..thanks doc.. will try your advice.
User:thanks for your time
Doctor:Hope you followed
User:yes thanks again
Doctor:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor